Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On the isometries of $ H\sp \infty\sb E(B)$


Authors: Yasuo Matsugu and Takahiko Yamada
Journal: Proc. Amer. Math. Soc. 120 (1994), 1107-1112
MSC: Primary 46E40; Secondary 47B38
DOI: https://doi.org/10.1090/S0002-9939-1994-1169883-1
MathSciNet review: 1169883
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ E$ be a complex Banach space on which all the multipliers are trivial. Let $ H_E^\infty (B)$ denote the Banach space of $ E$-valued bounded holomorphic functions on the open unit ball $ B$ of $ {{\mathbf{C}}^n}$. In this paper we prove that every linear isometry $ T$ of $ H_E^\infty (B)$ onto itself is of the form $ (TF)(z) = \mathfrak{T}F(\varphi (z))$ for all $ F \in H_E^\infty (B),\;z \in B$, where $ \mathfrak{T}$ is a linear isometry of $ E$ onto itself and $ \varphi $ is a biholomorphic map of $ B$.


References [Enhancements On Off] (What's this?)

  • [1] P. R. Ahern and R. Schneider, Isometries of $ {H^\infty }$, Duke Math. J. 42 (1975), 321-326. MR 0447626 (56:5936)
  • [2] E. Behrends, $ M$-structure and the Banach-Stone Theorem, Lecture Notes in Math., vol. 736, Springer-Verlag, Berlin, 1979. MR 547509 (81b:46002)
  • [3] M. Cambern and K. Jarosz, Multipliers and isometries in $ H_E^\infty $, Bull. London Math. Soc. 22 (1990), 463-466. MR 1082016 (92b:46050)
  • [4] J. Diestel, Geometry of Banach spaces-selected topics, Lecture Notes in Math., vol. 485, Springer-Verlag, Berlin, 1975. MR 0461094 (57:1079)
  • [5] E. Hille and R. S. Phillips, Functional analysis and semi-groups, Amer. Math. Soc. Colloq. Publ, vol. 31, Amer. Math. Soc., Providence, RI, 1957. MR 0089373 (19:664d)
  • [6] K. Jarosz, Perturbations of Banach algebras, Lecture Notes in Math., vol. 1120, Springer-Verlag, Berlin, 1985. MR 788884 (86k:46074)
  • [7] P.-K. Lin, The isometries of $ {H^\infty }(E)$, Pacific J. Math. 143 (1990), 69-77. MR 1047402 (91f:46075)
  • [8] W. Rudin, Function theory in the unit ball of $ {{\mathbf{C}}^n}$, Springer-Verlag, New York, 1980. MR 601594 (82i:32002)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46E40, 47B38

Retrieve articles in all journals with MSC: 46E40, 47B38


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1994-1169883-1
Article copyright: © Copyright 1994 American Mathematical Society

American Mathematical Society